Differential games with Ergodic payoff

Ghosh, Mrinal K. ; Mallikarjuna Rao, K. S. (2005) Differential games with Ergodic payoff SIAM Journal on Control and Optimization, 43 (6). pp. 2020-2035. ISSN 0363-0129

Full text not available from this repository.

Official URL: http://epubs.siam.org/sicon/resource/1/sjcodc/v43/...

Related URL: http://dx.doi.org/10.1137/S0363012903404511


We address a zero-sum differential game with ergodic payoff. We study this problem via the viscosity solutions of an associated Hamilton-Jacobi-Isaacs equation. Under certain condition, we establish the existence of a value and prove certain representation formulae.

Item Type:Article
Source:Copyright of this article belongs to Society for Industrial and Applied Mathematics.
Keywords:Differential Games; Value; Hamilton-jacobi-isaacs Equation; Viscosity Solution
ID Code:72603
Deposited On:29 Nov 2011 04:36
Last Modified:29 Nov 2011 04:36

Repository Staff Only: item control page